×

Oscillatory properties of solutions of three-dimensional differential systems of neutral type. (English) Zbl 1079.34550

Summary: The purpose of this paper is to obtain oscillation criteria for the differential system \[ \begin{aligned} [y_1(t)-a(t)y_1(g(t))]'&=p_1(t)f_1(y_2(h_2(t))), \\ y_2'(t)&=p_2(t)f_2(y_3(h_3(t))), \\ y_3'(t)&= -p_3(t)f_3(y_1(h_1(t))), \quad t\in \mathbb R_+=[0,\infty ). \end{aligned} \]

MSC:

34K40 Neutral functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] I. Foltynska and J. Werbowski: On the oscillatory behaviour of solutions of system of differential equations with deviating arguments. Colloq. Math. Soc. János Bolyai 30 (1979), Qualitative theory of Diff. Eq. Szegéd, 243-256. · Zbl 0488.34065
[2] I. Györi and G. Ladas: Oscillation of systems of neutral differential equations. Differential Integral Equations 1 (1988), 281-286. · Zbl 0723.34057
[3] A. F. Ivanov and P. Marušiak: Oscillatory properties of systems of neutral differential equations. Hiroshima Math. J. 24 (1994), 423-434. · Zbl 0811.34054
[4] Y. Kitamura and T. Kusano: On the oscillation of a class of nonlinear differential systems with deviating argument. J. Math. Anal. Appl. 66 (1978), 20-36. · Zbl 0417.34107
[5] P. Marušiak: Oscillation criteria for nonlinear differential systems with general deviating arguments of mixed type. Hiroshima Math. J. 20 (1990), 197-208. · Zbl 0733.34072
[6] P. Marušiak: Oscillatory properties of functional differential systems of neutral type. Czechoslovak Math. J. 43 (118) (1993), 649-662. · Zbl 0801.34071
[7] B. Mihalíková: Some properties of differential systems with deviating arguments. Fasc. Math. 21 (1990), 5-26. · Zbl 0746.34042
[8] V. Šeda: On nonlinear differential systems with deviating arguments. Czechoslovak Math. J. 36 (111) (1986), 450-466. · Zbl 0622.34073
[9] V. N. Shevelo and V. N. Varech: On some properties of solutions of a system of functional differential equations. Kiev (1980), 153-171.
[10] V. N. Shevelo, V. N. Varech and A. G. Gritsai: Oscillations of components of solutions of systems of functional differential equations of neutral type. Inst. Mat. Preprint, Acad. Nauk Ukr. SSR. (1984), 116-126.
[11] E. Špániková: Asymptotic properties of solutions of nonlinear differential systems with deviating arguments. Čas. Pěst. Mat. (1990), no. 2, 178-191. · Zbl 0696.34056
[12] E. Špániková: Oscillatory properties of the solutions of three-dimensional nonlinear differential systems with deviating arguments. Acta Math. Univ. Comenian LIV-LV (1988), 173-183. · Zbl 0719.34124
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.